Almost periodic solutions of periodic systems governed by subdifferential operators

Mitsuharu Otani

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    We construct an example of the periodic evolution system governed by the time-dependent subdifferential operators admitting almost periodic orbits which are not quasiperiodic.

    Original languageEnglish
    Pages (from-to)1827-1832
    Number of pages6
    JournalProceedings of the American Mathematical Society
    Volume123
    Issue number6
    DOIs
    Publication statusPublished - 1995

      Fingerprint

    Keywords

    • Almost periodic orbit
    • Periodic system
    • Subdifferential operator

    ASJC Scopus subject areas

    • Mathematics(all)
    • Applied Mathematics

    Cite this